Jump to content
You are a guest user Click to join the site
  • Sign Up

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Valium Not Working After Stopping For Two Days


pokeytoe

Recommended Posts

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  749
  • Reputation:   215
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

I am very confused right now. I hope someone can shed some light on this since I cant find any info on this on the internet. I stopped taking my usual 5mg v@l dose that I take every morning for the past 2 yrs. Today was day 2 and I went into full blown withdrawal overnight. This is such a tiny dose. I mean .5mg V is equivalent to .25mg of kpin...Which is nothing compared to what i used to take. I stopped because im so tired of being dependent on it and i wanted one less med to take.Today I decided to go back on it. So I took 10mg thinking it would get me stabilized. And it did for 5 hrs. Then it all came back. So I then took 10mg more. Since val has a very long half life, why did it only work for a cple of hours on higher dose? I dont get it and it frustrates me to the point of tears. I want to be back to my regular 5mg a day. I dont understand how two days of being off could make my body need more after reinstating. Please if someone could shed some light on this I would be so grateful.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  263
  • Reputation:   42
  • Joined:  01/19/2014
  • Status:  Offline
  • Last Seen:  

It stays in your system a long time and does have a long half life but the effects can still hit and wear off as you described

Sent from my iPhone using Tapatalk

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  883
  • Reputation:   544
  • Joined:  12/29/2011
  • Status:  Offline
  • Last Seen:  

This will sound kinda odd pokey....and just an FYI so no need to shed any light on what I might say.And of course everybody is different, so it might not even be a factor in your situation. I take add her all and I notice the same thing sometimes. I started taking fiber pills to make sure I am going to the bathroom regularly, it seems like when my stomach gets "cleaned" out it works fine, when it doesn't I notice less effects. I know odd subject but make sure the kitty in the picture uses her litter box daily and it might help. :)

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  749
  • Reputation:   215
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

This will sound kinda odd pokey....and just an FYI so no need to shed any light on what I might say.And of course everybody is different, so it might not even be a factor in your situation. I take add her all and I notice the same thing sometimes. I started taking fiber pills to make sure I am going to the bathroom regularly, it seems like when my stomach gets "cleaned" out it works fine, when it doesn't I notice less effects. I know odd subject but make sure the kitty in the picture uses her litter box daily and it might help. :)

Not odd at all Peanut ....makes perfect sense. If im binded up, i notice my pk's dont work. If im cleaned out they do. As long as I don't take kr@tum, I have no problem going to the loo. I have ibs-d. So if anything, im pretty much cleaned out most of the time. So, I guess it had to take a good 24 hrs for the v@l to start working again, which is wierd. But the good thing is im not in w/d anymore :)
Link to comment
Share on other sites

  • 5 months later...
  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  196
  • Reputation:   21
  • Joined:  08/07/2012
  • Status:  Offline
  • Last Seen:  

A lot of times when I'm running out of meds and taking dangerously low doses, I have to take a lot more than my usual dosage when I finally get more just to get back to normal. I feel like if I just have enough to get by at sustenance level, as soon as I get more, I need to get my alp levels back up by taking way more than usual. Just another reason to for me to consider quitting as well I suppose

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...